# SDR AALA981820

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1431B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11416
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: D11320426
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUS - FLT 2549 - AFTER TAKEOFF RECEIVED CONSTANT MFDU ALERT SHOWING RIGHT MAIN LANDING GEAR DOOR WAS UNLATCHED.  LANDING AUS WITHOUT INCIDENT.  INSPECTED AND AUTHORIZED AIRCRAFT TO FERRY FROM AUS TO TUL FOR REPAIR TO RIGHT MAIN GEAR DOOR. REPLACED RIGHT MLG DOOR PER MM.  OPERATIONS CHECKED GOOD ON GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
